Take the 2-minute tour ×
MathOverflow is a question and answer site for professional mathematicians. It's 100% free, no registration required.

Hi,

Is there a simple proof of the weight monodromy conjecture in the case of a curve over a mixed characteristic local field?

Thanks!

share|improve this question
add comment

1 Answer

up vote 2 down vote accepted

It seems to me that you can find a proof in the paper of Raynaud: 1-motifs et monodromie géométrique. Astérisque No. 223 (1994), 295–319. I don't know if this is "simple" but it is about curves and their Jacobian varieties. The argument involves the theory of 1-motives and the rigid uniformisation of abelian varieties.

share|improve this answer
add comment

Your Answer

 
discard

By posting your answer, you agree to the privacy policy and terms of service.

Not the answer you're looking for? Browse other questions tagged or ask your own question.